# SDR P5CA9600420

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR HYDRAULIC BULKHEAD OUTBOARD SUPPORT ANGLE BENT FOUND DURING BLOWN TIRE INSPECTION.  REMOVED FABRICATED AND INSTALLED PER BOEING SRM 51-10-01.
